MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SM LFT FOSSA COMP; TOTAL TEMPOROMANDIBULAR JOINT PROSTHESIS

BIOMET MICROFIXATION TMJ SM LFT FOSSA COMP; TOTAL TEMPOROMANDIBULAR JOINT PROSTHESIS
Catalog Number 24-6563
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Foreign Body In Patient (2687); Swelling/ Edema (4577)
Date of Event 07/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 50mm lft standard mand cat# 24-6551, lot# 717020c.Unk screw cat#ni lot#ni.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347 - 2023 - 00333.0001032347 - 2023 - 00335.
 
Event or Problem Description
It was reported that a patient is experiencing pain, swelling, and difficulty opening their mouths (rom) post implantation of a tmj prosthesis.A screw fractured and only part of it was removed.The rest was retained by the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the mandible and fossa device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TMJ SM LFT FOSSA COMP
Common Device Name
TOTAL TEMPOROMANDIBULAR JOINT PROSTHESIS
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17559799
Report Number0001032347-2023-00334
Device Sequence Number19728886
Product Code LZD
UDI-Device Identifier00841036036584
UDI-Public(01)00841036036584(17)230614(10)834850
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2023
Device Catalogue Number24-6563
Device Lot Number834850B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient SexFemale